Bleeding between periods birth control pills

Common Questions and Answers about Bleeding between periods birth control pills

period

Problems like cervical lesions, ovarian problems, hormonal imbalance, stress, anxiety, use of birth control pills etc can cause irregular bleeding. Get in touch with Obstetrician and Gynaecologist for further assistance. Take care.
Hello WhatsUpDoc, I just wanted to say that I myself am going through tje same thing. Well I do not take birth control pills. It's driving me crazy. I hope someone has an answer for us.
I was on Ortho Tri-Cyclen Lo for 7 months and bled all of the time during periods, in between periods, etc. Once, I bled for 15 days. I ended up changing to Yasmin since the Lo was not enough hormones for me.
Irregular bleeding, heavy bleeding, or fewer and lighter periods, increased spotting and light bleeding between periods are few of the common side effects of any birth control method. These side effects are more common in the first few months of starting OC pills. If the bleeding is severe or persistent seeking the opinion of a gynecologist will be helpful. Do keep me posted. Best of luck and regards!
My gyno doctor just keeps changing my birth control pills. I'm very frustrated at this point. Is this something that you experienced?
As you will see below my period comes every month, but twice every other month. I have never experience this on other birth control pills (period were once a month) 2/5 to 2/10 3/2 to 3/5 3/9 to 3/12 4/6 to 4/9 5/5 to 5/8 5/24 to 5/28 6/1 to 6/6 7/1 to 7/6 My concern is I had unprotected sex with boyfriend yesterday and this morning I had a lot of discharge, not smelly, yet thick and stretchy. We always have unprotected sex, he loves cumming inside.
Started on birth control pills 5 months ago simply to try and regulate my periods and lessen the severity of bleeding. First I was on Levlen which worked fine for about 3 months, even managed to skip a period successfully. Then started to get breakthrough bleeding half way through cycle which was continuous for 3 weeks but some days worse than others. Went back to GP who changed me to Brevicon which is a stronger pill.
If you have health insurance in the states, you can get birth control pills for free. If you don't, try Planned Parenthood as you may be able to get low-cost or free birth control pills there. However, to answer your other question: there are indeed many different types of birth control. There are various types of pills, so if one doesn't work (by this, I mean you experience unwanted side effects), you may consider a different type.
Well I have been on birth control pills since July 2007 and yes my periods are alot shorter then what they use to be. However, when I'm on the non-active pill week my period comes on the 6th white pill and normally lasts about 4 days. My last 2 periods have been a bit odd though. My period always starts on a Saturday, but last month it was very ligh bleeding on day 1 (which isn't normal) and it lasted a day longer.
I am 23 years old and since the middle of January I have been experiencing irregular spotting between my periods. I am on birth control pills which I take every day at the same time. My spotting ranges from barely noticable when i wipe to period like. I only have the slighted bit of cramping with it, and about a week ago I noticed that when I used a tampon only one side is saturated with blood.
No, you should continue with the placebo pills. Spotting, and bleeding in between periods is possible while on pills. It may start in the first cycle or may occur after prolonged use. With spotting in between periods, the possibility of pregnancy remains, especially in cases where there is a history of missed pills. Even if you have not missed the pills, take a pregnancy test if you miss your next periods. Also please inform your gynecologist about this spotting.
Hello, Such spotting can be due to ovarian problems, hormonal imbalance, stress, anxiety, crashed dieting, use of birth control pills, change in environment, excessive exercise etc. Heavy bleeding can be due to can be due to hormonal imbalance, fibroids and polyps (non cancerous growth) in the uterus, endometriosis (deposits of the inner lining of the uterus in the pelvic cavity) or malignancies etc.
Please discuss this with your doctor. I am assuming you are not on birth control pills, if you are, are you taking them at the same time each day? Also, make sure that your doctor has checked your thyroid levels because low levels can sometimes cause spotting.
You might need to switch pills. If this is your first cycle- you should use a back up birth control as well. They say you should do that for the first three cycles too. Good luck!!
Sometimes with the pill you can have bleeding between periods all of the sudden. And sometimes rougher sex can make you bleed a little, too. It could be either one, I wouldn't worry too much.
I am NOT PREGNANT, I AM NOT ON BIRTH CONTROL PILLS EITHER. I have less than moderate sex life with only one partner throughout. Any help will be useful, any guidelines will be greatly appreciated.
Which is a non-cancerous growth in the uterus. It causes bleeding in between periods and usually heavy bleeding when on your period. If it causes no pain and not intense bleeding they will leave it. I had huge losses of blood with mine and eventually had a hysterectomy. See your Dr.
So if you have such side effects, then please stop taking the birth control pills and consult your gynecologist. I hope it helps. Take care and please do keep me posted if you have any additional doubts. Kind regards.
Hello, A complete medical evaluation may be necessary for appropriate diagnosis and management of your condition. Bleeding in between periods and irregular periods can be due to several causes. The commonest cause of is hormonal imbalance. The two hormones regulating a woman’s cycle are estrogen and progesterone. If they get out of balance, one may have spotting.OC pills can also cause irregular bleeding.
She said that it sounds like a hormonal problem, which means I don't have a high enough dosage in my birth control pills. She said if it happens next month as well, I can come in for new pills, but at this point she wouldn't be worried.
Hi Welcome to the MedHelp forum! The two most common causes of bleeding between periods are pregnancy and birth control pills. Check regarding the possibilities of these. Other causes are hypothyroidism, cervical dysplasia, cervical polyps, cervicitis (infection/inflammation of cervix), vaginitis (infection/inflammation of vagina), cervical and uterine cancer, uterine fibroids, hormonal imbalance as in polycystic disease of the ovary, use of blood thinners, genital ulcers, STDs and stress.
Hi ladies I'm 33n5 so I do have a lil bit of time to figure it out but what do u think would be the best birth control..I want to get on it asap but I hear a lot of bad things about it so I'm very skeptical about it.
Dysfunctional ovaries as in PCOD, thyroid gland problems, and starting and stopping birth control pills or any other birth control method can all affect your hormone balance. Bleeding after sex can indicate some serious problem. Pelvic inflammatory disease,STIs,atrophic vaginitis, cervical or endometrial polyps, cervical erosions are few common causes of bleeding after sex .In cervical erosion cervical cells become inflamed.
MedHelp Health Answers